How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16053
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

My name is ***** ***** and I am co corned because I have

Customer Question

Hi my name is ***** ***** and I am co corned because I have started to irregularly bleed and have cramps while on the active pill
JA: Thanks. Can you give me any more details about your issue?
Customer: I started my pack on April 1st and forgot to take the pill on April 8th. I suddenly noticed a brown discharge this past Saturday and light bleeding since then but now I am having cramps. I took two pills the day after missing the one. I am concerned this could be due to pregnancy.
JA: OK got it. Last thing — Health Professionals generally expect a deposit of about $32 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 7 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 7 months ago.
Hello, Please don't worry. You aren't pregnant. Occasionally even on the pill your hormones will be mixed up and cause irregular bleeding. This is called breakthrough bleeding. Usually it is nothing but a nuisance. It sometimes happens when someone forgets to take a pill. Taking two pills the next day prevents conception, but it can result in irregular bleeding that month. If it continues you should see your regular provider who will probably want to change your birth control pills. This almost always stops the breakthrough bleeding. Best regards, Schuyler~

Related Health Questions